# SDR SWAA2021081925701

- Difficulty date: January 22, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD BULKHEAD PANEL SUPPORT BRACKET TAB IS BROKEN OFF AT BS 727+4; RBL 3; WL 163. / REMOVED AND REPLACED AFT PIT FWD BULK HEAD PANEL SUPPORT BRACKET P/N 144A9401U20 TAG # WN0885 IAW B 737 SRM 51-40-02-0G-0 ITEM 4 AND DWG 144A2600 REV A
